# SDR CA150520006

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,526 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71115205
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, WHEN GEAR SELECTED DOWN, NO FLUID INDICATING IN NR 2, ALSO ASSOCIATED CAUTIONS AFTER TROUBLESHOOTING MAINTENANCE FOUND THE NR 2 EDP SUCTION LINE RUPTURED.  REPLACED IAW AMM 29-11-01.  ENGINE RUNS CARRIED OUT WITH NO LEAKS FOUND.  AFH 29522.14, AFC 15336 PART TIMES BASED ON ENGINE INSTALLED HRS 8755, CYC 4655.
